Alert archive / Colorado / Tornado Warnings in 2013

Tornado Warning 24, NWS Denver/Boulder, CO

June 17, 2013Washington County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at Jun 17, 2013, 6:29 PM MDT for Washington County, Colorado. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2013, 6:29 PM MDT (00:29 UTC)
Expired
Jun 17, 2013, 7:00 PM MDT
In force
31 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

County Washington County, CO

The radar

The Denver radar (KFTG), 107 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 2:21 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.5 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2013-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2013-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3654 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

729 
WFUS55 KBOU 180029
TORBOU
COC121-180100-
/O.NEW.KBOU.TO.W.0024.130618T0029Z-130618T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
629 PM MDT MON JUN 17 2013

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* TORNADO WARNING FOR...
  WASHINGTON COUNTY IN NORTHEAST COLORADO...

* UNTIL 700 PM MDT
    
* AT 629 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 6 MILES SOUTH OF MIDWAY...OR 9 MILES WEST OF
  AKRON...MOVING SOUTHEAST AT 20 MPH.

  HAZARD...TORNADO AND PING PONG BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO 
           ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS 
           WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS 
           LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  MIDWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3997 10319 3992 10346 4021 10348 4022 10347
      4023 10348 4024 10348 4028 10327
TIME...MOT...LOC 0029Z 333DEG 16KT 4013 10338 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

RPK
3 follow-up statements
804 
WFUS55 KBOU 180032 CCA
TORBOU
COC121-180100-
/O.COR.KBOU.TO.W.0024.130618T0029Z-130618T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
632 PM MDT MON JUN 17 2013

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL WASHINGTON COUNTY IN NORTHEAST COLORADO...

* UNTIL 700 PM MDT
    
* AT 629 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 6 MILES SOUTH OF MIDWAY...OR 9 MILES WEST OF
  AKRON...MOVING SOUTHEAST AT 20 MPH.

  HAZARD...TORNADO AND PING PONG BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO 
           ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS 
           WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS 
           LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  MIDWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3997 10319 3992 10346 4021 10348 4022 10347
      4023 10348 4024 10348 4028 10327
TIME...MOT...LOC 0029Z 333DEG 16KT 4013 10338 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

RPK
755 
WWUS55 KBOU 180046
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
646 PM MDT MON JUN 17 2013

COC121-180100-
/O.CON.KBOU.TO.W.0024.000000T0000Z-130618T0100Z/
WASHINGTON CO-
646 PM MDT MON JUN 17 2013

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR CENTRAL
WASHINGTON COUNTY...
    
AT 645 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES SOUTHWEST OF AKRON...MOVING SOUTHEAST AT 20 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO 
         ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL 
         BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY. 

LOCATIONS IMPACTED INCLUDE...
MIDWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3997 10319 3992 10346 4021 10348 4022 10347
      4023 10348 4024 10348 4028 10327
TIME...MOT...LOC 0045Z 334DEG 15KT 4009 10334 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

RPK
328 
WWUS55 KBOU 180055
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
655 PM MDT MON JUN 17 2013

COC121-180105-
/O.EXP.KBOU.TO.W.0024.000000T0000Z-130618T0100Z/
WASHINGTON CO-
655 PM MDT MON JUN 17 2013

...THE TORNADO WARNING FOR CENTRAL WASHINGTON COUNTY WILL EXPIRE AT
700 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3997 10319 3992 10346 4021 10348 4022 10347
      4023 10348 4024 10348 4028 10327
TIME...MOT...LOC 0052Z 333DEG 16KT 4009 10334 

$$

RPK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 17, 3:44 PM MDT, 2 hours 45 minutes earlier.

Area forecast discussion, Jun 17, 3:44 PM MDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
344 PM MDT MON JUN 17 2013

.SHORT TERM...88D AND AREA RADARS INDICATE SCATTERED THUNDERSTORMS
ALREADY DEVELOPING OVER EAST SLOPES OF THE FRONT RANGE AND
ELEVATED TERRAIN OF PALMER DIVIDE AND NORTH OVER THE CYS RIDGE.
GIVEN THE WEAK SURGE OF INCREASING MOISTURE THIS MORNING...SURFACE
DEWPOINTS HAVE BEEN ABLE TO HOLD UP IN THE 40S AND LOWER 50S OVER
MUCH OF THE AREA. STILL LOOKING AT THE BEST CHANCE FOR SEVERE
STORMS OVER THE PLAINS AND SEVERE THUNDERSTORM WATCH WILL BE
ISSUED SHORTLY FOR MUCH OF NORTHEAST COLORADO. STRONGEST STORMS
STILL EXPECTED ON THE PLAINS WITH BETTER SOUTHEAST LOW LEVEL
INFLOW AND SURFACE BASED CAPES OF 1000-2000J/KG. MAIN THREATS OF
LARGE HAIL UP TO 2 INCH IN DIAMETER AND DAMAGING WINDS.

STORMS WILL END LATER THIS EVENING THE MODELS SHOWING A VARYING
AMOUNTS OF LOW LEVEL MOISTURE RETURNING WEST OF EASTERN COLORADO
TUESDAY WILL BE OUR LAST DAY FOR A WHILE FOR THUNDERSTORMS OVER
EASTERN COLORADO BEFORE DRIER AIR MOVES IN FROM THE WEST. LOOKS
LIKE ANOTHER DAY FOR SEVERE WEATHER ON THE PLAINS WITH DECENT
SOUTHEAST AND MOIST LOW LEVEL FLOW AND CAPES UP TO 2000J/KG.

.LONG TERM...THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA
TUESDAY EVENING... MAINLY ACROSS THE PLAINS WHERE EASTERLY
SURFACE WINDS WILL CONTINUE TO PROVIDE UPSLOPE FLOW. CAPE VALUES
LOWER TO AROUND 1000 J/KG DURING THE EVENING. BUT ENOUGH SHEAR
COULD PRODUCE A FEW SEVERE STORMS...WITH HAIL AND WINDS THE MAIN
CONCERNS. WITH PRECIPITABLE WATER VALUES AROUND EIGHT TENTHS OF AN
INCH ACROSS THE PLAINS... BRIEF HEAVY RAIN COULD ACCOMPANY THE
STORMS. THE STORMS WILL MOVE EAST DURING THE EVENING WITH
GRADUALLY CLEARING SKIES. A FEW STORMS COULD LINGER OVER THE FAR
EASTERN PLAINS AFTER MIDNIGHT. FOR WEDNESDAY...UPPER LEVEL RIDGE
AXIS SHIFTS EAST INTO THE CENTRAL PLAINS AS UPPER TROUGH MOVES
INTO THE NORTHERN GREAT BASIN. FLOW ALOFT ACROSS COLORADO BECOMES
SOUTHWEST...BRINGING DRIER AND WARMER AIR INTO THE REGION. MODELS
SHOW LOW LEVEL CONVERGENCE ACROSS FAR EASTERN PLAINS WHERE A FEW
STORMS COULD DEVELOP DURING THE AFTERNOON. STORMS TO PRODUCE GUSTY
WINDS AND BRIEF MODERATE RAINFALL. ELSEWHERE NO STORMS EXPECTED.
DAYTIME HEATING TO PRODUCE ENOUGH MIXING TO ALLOW SOME GUSTY WINDS
TO MIX TO THE SURFACE. MODELS INDICATE THE HIGHER WINDS ACROSS
SOUTH PARK AND THE PALMER DIVIDE DURING THE AFTERNOON. HUMIDITY
READINGS EXPECTED TO DROP INTO THE TEENS WHICH WILL ELEVATE THE
FIRE DANGER. WILL HOLD OFF ON ANY FIRE WEATHER WATCH AT THIS TIME
AS THERE IS SOME POTENTIAL FOR WETTING RAINS TODAY AND TUESDAY
WHICH COULD EASE THE FIRE DANGER. ON THURSDAY...THE SOUTHWEST FLOW
ALOFT INCREASES WHICH WILL INCREASE SURFACE WINDS ACROSS MUCH OF
THE AREA. AIRMASS WILL BE WARMER AND DRIER...WHICH WILL KEEP THE
FIRE DANGER ELEVATED WITH POTENTIAL FOR CRITICAL FIRE WEATHER
CONDITIONS. MAIN AREAS OF CONCERN WILL BE THE FRONT RANGE
FOOTHILLS...PALMER DIVIDE AND SOUTH PARK.

FOR THE LATER DAYS SATURDAY THROUGH MONDAY....MODERATE SOUTHWEST
FLOW TO CONTINUE...THOUGH A BIT WEAKER. MODELS SHOW UPPER TROUGH
TRACKING ACROSS IDAHO AND MONTANA DURING THE WEEKEND. SURFACE
FRONT PROGGED TO MOVE INTO NORTHEAST PLAINS SATURDAY MORNING WITH
SOME COOLING AND AN INCREASE IN LOW LEVEL MOISTURE. COULD SEE A
RETURN OF AFTERNOON THUNDERSTORMS FOR THE WEEKEND. AIRMASS LOOKING
A BIT DRY FOR MONDAY AS MOISTURE APPEARS TO BE FLUSHED EASTWARD.
WILL KEEP MONDAY VOID OF STORMS FOR NOW.

&&

.AVIATION...SCATTERED THUNDERSTORMS OVER THE FRONT RANGE SHOULD
EFFECT TERMINALS BETWEEN 21-23Z AND ALREADY HAVE TEMPO FOR TSRA IN
THE TAFS. UNSURE HOW MUCH STRATUS AND FOG WILL MAKE IT BACK IN
LATER TONIGHT AND FOR NOW JUST INDICATED SCATTERED LOWER DECK OF
CLOUDS.

&&

.HYDROLOGY...SOME STRONG STORMS OVER THE FRONT RANGE FOOTHILLS BUT
STORMS ARE MOVING AT A DECENT CLIP AND EXPECT MOST STORMS TO
PRODUCE A QUARTER INCH IN 30 MINUTES WITH THE STRONGER STORMS OVER
THE FOOTHILLS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...ENTREKIN
LONG TERM....D-L
AVIATION...ENTREKIN
Hazardous weather outlook, Jun 17, 10:57 AM MDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1057 AM MDT MON JUN 17 2013

COZ030>051-181700-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1057 AM MDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE ALREADY DEVELOPING OVER THE SOUTHERN
PORTIONS OF THE FRONT RANGE AS WEAK DISTURBANCE PASSES OVER THE
AREA. MOISTURE LEVELS HAVE ALSO INCREASED SLIGHTLY AS WEAK SURGE
OF NORTHEAST WINDS HAVE DEVELOPED OVER THE PLAINS. STORMS WILL
BECOME MORE NUMEROUS DURING THE AFTERNOON. MOISTURE WILL BE MORE
LIMITED IN THE MOUNTAINS AND FRONT RANGE URBAN CORRIDOR SO THE
MAIN THREAT FROM THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING
AND STRONG GUSTY WINDS TO AROUND 50 MPH. THERE WILL BE BETTER LOW
LEVEL MOISTURE AND INSTABILITY OVER THE EASTERN PLAINS...SO A FEW
SEVERE STORMS WILL BE POSSIBLE WITH GOLF BALL SIZE HAIL AND
DAMAGING WINDS. THE BEST CHANCE FOR SEVERE STORMS WILL BE EAST OF
A LINE FROM CHEYENNE TO FORT MORGAN TO LIMON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE
AFTERNOON AND EVENING ON TUESDAY. SOME OF THE STORMS COULD AGAIN
BE SEVERE EAST OF THE URBAN CORRIDOR. A DRY AND WARMER
SOUTHWESTERLY FLOW ALOFT WILL RETURN TO THE REGION WEDNESDAY
THROUGH SUNDAY WITH ONLY A SLIGHT CHANCE OF LATE DAY
THUNDERSTORMS. THE FIRE DANGER WILL BE INCREASING...ESPECIALLY ON
THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OVER THE NORTHEAST PLAINS AFTER 2 PM.

In the hours before

Special weather statement, Jun 17, 1:54 PM MDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
154 PM MDT MON JUN 17 2013

COZ034-035-039-172030-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST
BOULDER/GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000
FEET-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
154 PM MDT MON JUN 17 2013

THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER
ADVISORY FOR CENTRAL BOULDER COUNTY UNTIL 230 PM MDT.

AT 154 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM OVER WALLSTREET...OR 32 MILES NORTHWEST OF
DENVER...MOVING SOUTH AT 20 MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
BOULDER...NEDERLAND...JAMESTOWN...WARD...SALINA...CRISMAN...GOLD
HILL...SUMMERVILLE...PEACEFUL VALLEY...WALLSTREET...RAYMOND...
SUNSHINE...ALLENSPARK AND ELDORADO SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3994 10552 4019 10554 4019 10525 3995 10521
TIME...MOT...LOC 1954Z 353DEG 19KT 4004 10542

RPK
Special weather statement, Jun 17, 2:00 PM MDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
200 PM MDT MON JUN 17 2013

COZ049-172030-
WASHINGTON COUNTY-
200 PM MDT MON JUN 17 2013

THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER
ADVISORY FOR SOUTHERN WASHINGTON COUNTY UNTIL 230 PM MDT.

AT 200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF THURMAN...OR 32 MILES
NORTHEAST OF LIMON...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
THURMAN...LINDON AND ANTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3977 10303 3957 10306 3957 10350 3977 10349
TIME...MOT...LOC 2000Z 270DEG 11KT 3963 10330

RPK
Local storm report, Jun 17, 4:15 PM MDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
415 PM MDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     HAIL             4 N ARICKAREE SCHOOL    39.80N 103.03W
06/17/2013  M1.25 INCH       WASHINGTON         CO   TRAINED SPOTTER

            TIME ESTIMATED

&&

KFREDIN
Local storm report, Jun 17, 5:16 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
516 PM MDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             2 S STONEHAM            40.58N 103.69W
06/17/2013  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0303 PM     HAIL             4 N ARICKAREE SCHOOL    39.80N 103.03W
06/17/2013  M1.25 INCH       WASHINGTON         CO   TRAINED SPOTTER

            TIME ESTIMATED

&&

KFREDIN
Local storm report, Jun 17, 5:42 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
542 PM MDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     HAIL             SNYDER                  40.32N 103.58W
06/17/2013  M0.88 INCH       MORGAN             CO   LAW ENFORCEMENT

0514 PM     HAIL             2 S STONEHAM            40.58N 103.69W
06/17/2013  M1.00 INCH       WELD               CO   TRAINED SPOTTER

0303 PM     HAIL             4 N ARICKAREE SCHOOL    39.80N 103.03W
06/17/2013  M1.25 INCH       WASHINGTON         CO   TRAINED SPOTTER

            TIME ESTIMATED

&&

KFREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 2:07 PM MDTTornado WarningBOUAdams, Arapahoe23 min
Jun 18, 2:09 PM MDTTornado WarningBOUAdams, Denver36 min
Jun 18, 2:42 PM MDTSevere Thunderstorm WarningBOUAdams, Weld33 min
Jun 18, 3:09 PM MDTTornado WarningBOUMorgan, Weld36 min
Jun 18, 3:15 PM MDTTornado WarningBOUWeld30 min
Jun 18, 3:18 PM MDTTornado WarningBOUArapahoe27 min
Jun 18, 3:25 PM MDTTornado WarningBOUElbert35 min
Jun 18, 3:51 PM MDTSevere Thunderstorm WarningBOUArapahoe39 min
Jun 18, 3:51 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert39 min
Jun 18, 4:16 PM MDTSevere Thunderstorm WarningBOUElbert44 min
Jun 18, 4:27 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert63 min
Jun 18, 4:34 PM MDTSevere Thunderstorm WarningBOUWeld26 min
Jun 18, 5:09 PM MDTFire Weather WatchBOUArapahoe, Douglas, Elbert, Park21 hr

Nearby

Tornado Warnings in Colorado, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.